# SDR SWAA2021020144623

- Difficulty date: January 25, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SKIRT TOUCHING SCUFF PLATES.  REPOSITIONED R2 DOOR SLIDE SKIRT REF B737-700 AMM 25-66-00-440-801.
